FRACTAL NETWORKS WITH A WIDE DISTRIBUTION OF CONDUCTANCES
Publication in refereed journal


Times Cited
Web of Science0WOS source URL (as at 10/08/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe have studied the current distribution in a Sierpinski honeycomb network with an exponentially wide distribution of bond conductances. We extended the generalized multifractal spectrum in the two-dimensional square lattice of Roux et al.; we want to see how the spectrum is modified when the underlying lattice is not translational invariant but fractal. We regard the problem as a crossover behavior between the competing effects of the size of the network and the width of the distribution of conductances. We also discuss the possible crossover behaviors from fractal to Euclidean by considering the whole family of Sierpinski honeycombs parametrized by b (2 less-than-or-equal-to b < infinity).
All Author(s) ListTONG PY, YU KW
Journal namePhysics Letters A
Year1992
Month3
Day30
Volume Number163
Issue Number5-6
PublisherELSEVIER SCIENCE BV
Pages375 - 380
ISSN0375-9601
eISSN1873-2429
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesPhysics; Physics, Multidisciplinary; PHYSICS, MULTIDISCIPLINARY

Last updated on 2020-11-08 at 02:01